Duke Mathematical Journal

The orthogonality of some systems of polynomials

J. Geronimus

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 14, Number 2 (1947), 503-510.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077474145

Digital Object Identifier
doi:10.1215/S0012-7094-47-01441-5

Mathematical Reviews number (MathSciNet)
MR0021151

Zentralblatt MATH identifier
0029.39103

Subjects
Primary: 41.1X

Citation

Geronimus, J. The orthogonality of some systems of polynomials. Duke Math. J. 14 (1947), no. 2, 503--510. doi:10.1215/S0012-7094-47-01441-5. https://projecteuclid.org/euclid.dmj/1077474145


Export citation